# SDR 9809779860

- Difficulty date: July 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N769NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47757
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Telescoping Duct
- Condition: Lack Of Lube
- Location: Lt Wing
- Stage of operation: AP
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO RDU, SLAT DISAGREEMENT LIGHT ILLUMINATED WITH NO BLUE SLAT EXTEND LIGHT.  AIRCRAFT ROLLED TO THE RIGHT AND FLIGHT ATTENDANT OBSERVED NO SLAT EXTENSION ON LEFT WING.  CAPTAIN DECLARED A YELLOW EMERGENCY AND REQUESTED EQUIPMENT ON STANDBY AS A PRECAUTION.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE LUBED LEFT WING ANTI-ICE TELESCOPE DUCT.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
